# SDR SWAA021580

- Difficulty date: July 17, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 22340
- Aircraft time: 63,544 hours, 62,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION, FOUND RT FUSELAGE SKIN CRACKED BETWEEN BS 907 AND BS 927, WL 170.  REPAIRED SKIN PER SRM.
